# SDR 95ZZZW514

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3141
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eng
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ON CLIMB-OUT THROUGH 10,400 FEET THERE WAS A LOUD 'BANG' FOLLOWED BY ROLLBACK OF NR 4 ENG N1 AND N2.  PRECAUTIONARY SHUTDOWN OF NR 4 ENGINE.  REPLACED ENG NR 4 IAW 71-00-00 PG 401.
